# SDR ABXR2020081000044

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102607
- Condition: Corroded
- Location: Bs 1540
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE ON THE AFT SIDE OF FRAME 1540, BTW STR.37R AND 38R. CORROSION ON SHEAR TIE ON THE AFT SIDE OF FRAME 1540 BLENDED FOUND TO BE OUT OF LIMITS  FABRICATED NEW SHEAR TIE  INSTALLED  IAW B767 SRM 51-40-02  PAR 4 AND PAR 7.
